Identification of the initial population of a nonlinear predator-prey system backwards in time

Tuan, NH, Lesnic, D orcid.org/0000-0003-3025-2770 and Thi Khanh Van, P (2019) Identification of the initial population of a nonlinear predator-prey system backwards in time. Journal of Mathematical Analysis and Applications, 479 (1). pp. 1195-1225. ISSN 0022-247X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019 Elsevier Inc. All rights reserved. This is an author produced version of a paper published in Journal of Mathematical Analysis and Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Backward continuation in time; Regularization; Inverse and ill-posed problem; Parabolic PDEs; Predator-prey system
Dates:
  • Accepted: 24 June 2019
  • Published (online): 27 June 2019
  • Published: 1 November 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 Jun 2019 11:01
Last Modified: 27 Jun 2020 00:38
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jmaa.2019.06.075

Download

Filename: Tuan7.pdf

Licence: CC-BY-NC-ND 4.0

Share / Export

Statistics